im trying to stop pain pills as my gf has been bugging me about for the lest year and i keep ignoring the issue. i been on them for little over a year and a half, it started out as just a getting high while i was doing this, or doing that, and it was making stuff funner, i am now up to about 60 - 90mg perk a day, for the last two months, before that maybe 30mp to 50mg for about a month, and before that even lower, of the 30s and 15s i take them when i wake up, at first break at work, at lunch, when i get off, and when i go to sleep to make sure i can make it throw the night and sleep good.
Im finaly coming to my sences and realize im only 24, how long am i gonna do this? am i just gonna keep doing till im 40? i been spending at least 800-1000 a month on them, i got a decent job, so i though since i still have nice things and toys, and that my bills are on time, that it was ok, but its not.!and im trying to quit cold turkey,, i took the rest of the week off at work, and i have untill monday before i have to go back, i tried doing it while i was working but it got to the point where i couldnt walk without pain so i took some pills, but im starting today since im off work for 5 days to see if i can make it throw the worst!
anyone else have widthdraws off of the same stuff? any tips? im trying to do as much as i can to keep it off my mind, i took a 7.5mp perk at 7 am, it is now 7pm, but last night i had a 25mg fentanyl patch on i took off at 10am and washed what i could off so it would hopefuly stop adsorbing into my skin, its 7pm and im not feeling to bad, but i just dont think the fetanyl is all the way out yet, i just am afraid of how long the pains gonna last, hope not more that the 5 days i have, cause i dont want to have to relapse just to make it throw work, im waiting for the pain though! bring it on! lets fight this demon together if anyone else wants to follow along and quit with me! lets to it for US! and more importantly our familys & friends!
sorry for the bad spelling and grammar its hard though to type with shakie hands!
this is my frist time here, hope im in the right forums, been reading other stories helps me out.
You came to the right place and Congrats for wanting your life back. I know you can do this. I am on day 33. Look up the Thomas recipe. It will help you. Keep posting and letting us know how you are doing. How long have you been on the patch? I had withdrawals from that when I was 18 after being on it for 3 years.
I kept telling myself...YOU HAVE the FLU! It will be over and I will feel so much better. My brain seemed to get that and settled down a little. It is hard, but doable! The Thomas Recipe (bottom of the page) under Health Pages will help. I did not to the tranquilizers and had to cut back on the Ltryosine, but the rest really helped. Imodium, Imodium, Imodium (liquid or pills if the liquid can't be found or you can't swallow it) will help. I took double the dosage for a few days (personal choice) and it helped so much..even with the withdrawals in general and the opiate trots which sucked.
Hydrate and eat! ((gatorade is good) Even if it is just a little every hour or so.(boost or ensure might work for both food and drink) You have to eat something to keep your energy up as much as possible.
If you have Restless legs..it is hit or miss what works. Walking seemed to help me some. Hot bath with epsom salts..a little. I finally had to get my doctor to refill my restless legs meds (non addictive) to get some sleep. If nothing works,your doctor might help. Benedryl helps some with sleep issues and you will have them.
One hour at a time is all anyone can ask. After 2 weeks it gets a little better and I started to say, One day at a time! Your brain will do all sorts of things to get you to take a pill. I found if I was hungry..the cravings got worse. I would try to eat a banana, a few grapes or a few crackers to get that under control.
The hardest part comes after the detox. Your brain will be all over the place and will try to get you back on the pills...It is having to work and not depend on the pills to help.
Good for you. I hope all goes well. You have made a good start coming here....this site has helped me so much!!! Keep posting!!!!!
Hello and welcome. You're in the right place. You will find a great deal of support here. Getting off opiates isn't easy but it is possible. You're young, and it sounds like addiction hasn't dragged you all the way down to hell...
YET. If you stop now, you will be forever thankful you did. You don't have to dig down to where some of us have been. Trust me, it isn't glamorous.
Get your mind set that you're going to stop. Get rid of all your dope. Cut off the ties you have to your sources. Commit to it and you will succeed. The detox is going to be a bit rough, but nothing like the fear of it. You've been sick before...it's like that, but throw in some anxiety and insomnia and you've got an average opiate withdrawal. Get the thomas recipe stuff, stay hydrated and get some exercise every day. Distract yourself any way you can and remember that a hot soak is you best friend right now. Take care and keep posting.
thanks evryone im going to look up the Thomas recipe. right now, im now 24hrs off, last night sucked i tossed and turned all night and tried sleeping on the bed,floor,couch, it was super hard, felt like my back was getting ripped out and my legs needed to move! But when im awake i really dont notice the widthdraws or have cravings super bad, i feel like ill be fine threw today, im just worried about tonight, but im not giving in no matter what happens, i need the pain to help me realize how dumb i am. thanks everyone im so proud of myself though 24 hours free and im not feeling to bad, just cant sleep
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.